| Texto completo | |
| Autor(es): |
Antas, M. S. R.
Número total de Autores: 1
|
| Tipo de documento: | Artigo Científico |
| Fonte: | DIFFERENTIAL GEOMETRY AND ITS APPLICATIONS; v. 97, p. 14-pg., 2024-12-01. |
| Resumo | |
The aim of this article is to classify umbilic-free isometric immersions f : M n -> R m , n >= 4, of a conformally flat manifold which are Moebius isoparametric. (c) 2024 Elsevier B.V. All rights are reserved, including those for text and data mining, AI training, and similar technologies. (AU) | |
| Processo FAPESP: | 19/04027-7 - Subvariedades de codimensão dois com curvatura de Moebius constante e fibrado normal plano |
| Beneficiário: | Mateus da Silva Rodrigues Antas |
| Modalidade de apoio: | Bolsas no Brasil - Doutorado |